# SDR AMTA200600646

- Difficulty date: November 11, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 1536X IS CORRODED ESPECIALLY AT DOOR THRESHOLD AREA F/S 767 TO 789 RBL 17 TO 22.0 UPPER SURFACE.  BLENDED OUT CORROSION ON UPPER SURFACE OF FLOOR PANEL IAW 53-30-53 WITHIN LIMITS.  ORIGINAL MATERIAL .071 MATERIAL LOSS .005.  (K)
